# SDR MWEA020400

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SKIN HAS HEAVY CORROSION ON SKIN AT STATION 1009 BETWEEN LONGERON 18 AND 19 RIGHT.  FABRICATED AND INSTALLED DOUBLER, FAIRING PLATE, AND SHIMS.
